So I was put on Bystolic meds for high blood pressure only as a short term solution until I was balanced, It has been 2 months and my doctor wanted me to wean off by taking half a pill a day for seven days then stop completely. I stopped completely today and I want to know what I should expect now that I am off the drug. What feelings should I expect and how should my B/P be. I usually would take the dose at 3pm and now at 8:30 my B/P is 133/75 before I started to drug it was usually around 150 or higher. With the drug its usually around 115. I will call my doctor in the am to speak to him and see what I should do but I wanted some thoughts on this. I feel as though my anxiety is high because I am stopping this drug and don't know what to expect so maybe the B/P is a little elevated from the anxiety I feel. Thanks.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.